# SDR CWQA20140813001

- Difficulty date: August 13, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N622SV
- Make and model: Gulstm 200
- Aircraft serial: 015
- Aircraft time: 6,413 hours, 3,532 cycles
- Engine: Pwc PW306A
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Relay
- Part number: S129
- Part serial: P396
- Condition: Sticking
- Location: Windshield Heat
- Part time: 6,413 hours, 3,532 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

DURING CRUISE CREW EXPERIENCED SMOKE COMING FROM BETWEEN GLARE SHIELD & CAPTAINS WINDOW.  CHECK LIST FOLLOWED, EMER DECLARED & UNSCHEDULED LANDING PERFORMED WITHOUT INCIDENT.  CREW REPORTED SMOKE STOPPED AFTER TURNING OFF LT WINDSHIELD HEAT.  EVALUATION FOUND LT WINDSHIELD HEAT RELAY CONTACTOR STICKING & EVIDENCE OF POWER WIRE OVERHEATING, NO EVIDENCE OF FIRE.  LT WINDSHIELD HEAT RELAY CONTACTOR S129 & POWER WIRE 4AS8130900-501 WERE REPLACED.  OPERATIONS CHECKED GOOD.  LT WINDSHIELD WAS REPLACED AS PRECAUTIONARY MEASURE.
